Severe anaphylactic reaction to ibuprofen in a child with recurrent urticaria.
Аннотация
An acute anaphylactic reaction after a conventional antipyretic dose of ibuprofen was diagnosed in a child with allergic rhinitis, recurrent idiopathic urticaria, and nonimmunologic cross-reactive hypersensitivity to nonsteroidal antiinflammatory drugs and acetaminophen. The patient reported several previous, mild (isolated cutaneous) hypersensitivity reactions after exposure to acetaminophen or ibuprofen. There was no evidence of an underlying inflammatory disease except as described above. Patients with chronic or recurrent idiopathic urticaria and those with atopic disease represent groups at increased risk of nonsteroidal antiinflammatory drug hypersensitivity. Mild hypersensitivity reactions to acetaminophen and/or ibuprofen may precede subsequent, more-severe adverse reactions. Risks and benefits of continued use of nonsteroidal antiinflammatory drugs in these children should be carefully considered.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.